IJPAM: Volume 92, No. 4 (2014)
IMPULSIVE DIFFERENTIAL EQUATIONS
IN A BANACH SPACE
Faculty of Mathematics and Informatics
University of Plovdiv
236, Bulgaria Blvd., 4003 Plovdiv, BULGARIA
Abstract. In the paper a dependence is established between the -ordinary dichotomy of a homogeneous impulsive differential equation in a Banach space and the existence of -bounded solution of the appropriate nonhomogeneous equation.
Received: February 3, 2014
AMS Subject Classification: 34A37, 34G10, 34D09
Key Words and Phrases: ordinary dichotomy for impulsive differential equations, -dichotomy, -boundedness
Download paper from here.
DOI: 10.12732/ijpam.v92i4.16 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 609 - 618
This work is licensed under the Creative Commons Attribution International License (CC BY).